Doctor insights on:
Do Symptoms Like Slow Heart Rate Go Away Quickly
Depends on cause: Slow heart rate is sign or physical finding. It's normal during sleep and periods of tranquility and rest. It often causes no symptoms or, if severe, may cause abnormal fatigue, lightheadedness, or even passing out. Very slow heart rate (under 40 beats a minute) if present during wakefulness may be pathological. Normal hearts increase rate promptly with exercise or stress of any type. ...Read more
Slow heart rate, also called bradycardia, is defined as a resting heart rate (pulse) less than 60 beats per minute. Having a heart rate less than 60 is not necessarily abnormal. In fact, people in good cardiovascular shape have a low heart rate. People with certain heart conditions may take medications which lower the heart rate as one of ...Read more
My cardiologist is sending me for a echo, having symptoms of pulmonary hypertension, if diagnosed would a slow heart rate and having pacs be connected?
No: Pulmonary hypertension is elevation of the pressures in the lung circulation. There are both primary (intrinsic lung disease) and secondary causes (valve disease, systemic hypertension). An echo is a good place to start as it will help diagnoses the cause and severity of your issue. A slow heart rate is not typically associated with this. Good luck. ...Read moreSee 1 more doctor answer
Bradycardia? My 10yr old has a slow heart rate. All ER tests including echo are ok, waiting on holter results. He has no symptoms, what could it be
Feel faint, chest pain, nausea, slow heart rate, cold sensation in hands and tingling, can't see when standing up, symptoms lasting more than a day?
Depends: If the slow heart rate is sinus bradycardia from, say being well conditioned there is little risk of any serious symptoms. If however, the heart rate is slow from a pathological condition one may experience, dizziness, fainting, fatigue, low blood pressure and other related symptoms. ...Read more
Heart palps while sleeping. Slow heart rate. Feels like skipped beats (thumps). Chest discomfort. Have had all cardio tests. Any ideas?
I've started carvedilol to slow heart rate. My BP has always ran low which made me very tired.Today im very week. Is this normal? :
Maybe: Carvedolol is a beta-blocker. This class of BP meds traditionally cause decreased heart rate and blood pressure. It is possible that you are feeling weak & tired because of the med and lowered blood pressure. You may get used to this, or you may be extra sensitive to this particular medicine. If you keep feeling tired & weak, you may need to lower the dose or change your medicine. ...Read moreSee 1 more doctor answer